# SDR QXEA2019012200023

- Difficulty date: December 23, 2018
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 27,905 hours, 29,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 7 DUE TO CORROSION OUT-OF-LIMITS. REMOVED SEAT TRACK NR 7 AS PER SRM 51-41-00 AND 51-42-05. INSTALLED ALL SOLID RIVETS ON SEAT TRACK NR 7 PN 85361510-103 COMMON TO WEBS REF SRM 51-42-05 AND DWG 85361501, REV-F. DISPLACED BONDING WIRES 2421-GS12 AND 2421-GS13 AT FS 295 AS PER SRM 51-41-00. RECONNECTED BONDING WIRES 2421-GS12 AND 2421-GS13 AT FS 295.00 REF SRM 51-41-00. INSTALLED 5EA CABLE SUPPORTS + 1 EA. BRACKET ASSY. ON NEW SEAT TRACK NR 7 REF SRM 51-42-05. LOCATED AND DRILLED NEW SEAT TRACK NR 7 AND FWD & AFT SEAT TRACK SPLICES REF SRM 51-40-07. INSTALLED SEAT TRACK SPLICE COMMON TO SEAT TRACK NR 7 AND NR 8 REF SRM 51-42-05-02-01 AND 51-40-15-02-01. INSTALLED REMAINING FASTENERS OF SEAT TRACK NR 7 PN 85361510-103 REF DWG 85361501, REV-F.
